If you need an accessible version of this item please contact JSTOR User Support

Wheels on Wheels on Wheels-Surprising Symmetry

Frank A. Farris
Mathematics Magazine
Vol. 69, No. 3 (Jun., 1996), pp. 185-189
DOI: 10.2307/2691465
Stable URL: http://www.jstor.org/stable/2691465
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Wheels on Wheels on Wheels-Surprising Symmetry
Preview not available

Page Thumbnails

  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189